BibTeX record journals/access/WenYLQ16

download as .bib file

@article{DBLP:journals/access/WenYLQ16,
  author    = {Fei Wen and
               Yuan Yang and
               Peilin Liu and
               Robert C. Qiu},
  title     = {Positive Definite Estimation of Large Covariance Matrix Using Generalized
               Nonconvex Penalties},
  journal   = {{IEEE} Access},
  volume    = {4},
  pages     = {4168--4182},
  year      = {2016},
  url       = {https://doi.org/10.1109/ACCESS.2016.2596379},
  doi       = {10.1109/ACCESS.2016.2596379},
  timestamp = {Wed, 04 Jul 2018 13:22:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/access/WenYLQ16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics